# SDR DALA2017040102623

- Difficulty date: March 31, 2017
- Submitted: April 2, 2017
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 40,122 hours, 21,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATG HAS OVER SIZE HOLES WITH NO EDGE DISTANCE, COMPLIED WITH ERA 557100-14 REV O,1
